International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1987 / Article

Open Access

Volume 10 |Article ID 419251 | https://doi.org/10.1155/S0161171287000504

Richard D. Carmichael, R. S. Pathak, "Abelian theorems for Whittaker transforms", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 419251, 15 pages, 1987. https://doi.org/10.1155/S0161171287000504

Abelian theorems for Whittaker transforms

Received04 Apr 1986
Revised29 Oct 1986

Abstract

Initial and final value Abelian theorems for the Whittaker transform of functions and of distributions are obtained. The Abelian theorems are obtained as the complex variable of the transform approaches 0 or in absolute value inside a wedge region in the right half plane.

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views99
Downloads280
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.